Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21189
Title: An elementary proof of Arrow's impossibility theorem (vol 47, pg 432, 1996)
Authors: Denicolo, V
First Published: 1-Mar-2001
Publisher: BLACKWELL PUBL LTD
Citation: JAPANESE ECONOMIC REVIEW, 2001, 52 (1), pp. 134-135
DOI Link: 10.1111/1468-5876.00186
ISSN: 1352-4739
Links: http://hdl.handle.net/2381/21189
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.